Complex linear combinations of N functions in S-STAR (A, B)

Bhargava, S. and Nanjunda Rao, S. (1987) Complex linear combinations of N functions in S-STAR (A, B). INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 18 (9). pp. 835-839. ISSN 0019-5588

Full text not available from this repository.
Item Type: Article
Additional Information: Unmapped bibliographic data: DA - 1987/09// [EPrints field already has value set] LA - English [Field not mapped to EPrints]
Subjects: Physical Sciences > Mathematics
Divisions: PG Campuses > Manasagangotri, Mysore > Mathematics
Depositing User: Kodandarama
Date Deposited: 18 May 2013 03:46
Last Modified: 24 Aug 2013 07:53
URI: http://eprints.uni-mysore.ac.in/id/eprint/9530

Actions (login required)

View Item View Item